# SDR DLM11020418

- Difficulty date: April 8, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N804DE
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 45,594 hours, 5,388 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Defective
- Location: Rest Module
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REST MODULE READING LIGHT IN BOTTOM BUNK BEGAN TO SMOKE AND WAS TURNED OFF.  REPLACED READING LIGHT BULB.
